MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 5/14MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 5/14MM; TIBIAL INSERT FIXED
Model Number 02.07.0514PSF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 7 years and 8 months post primary the surgeon performed a washout, removed all components, and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 25 january 2023: lot 136098: (b)(4) items manufactured and released on 12-feb-2014.Expiration date: 2018-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional items involved in the event, batch review performed on 25 january 2023: gmk-primary 02.07.2204r femur ps cemented size 4 r (k090988) lot.132483 lot 132483: (b)(4) items manufactured and released on 10-jul-2013.Expiration date: 2018-05-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.Gmk-primary 02.07.1205r tibial tray fixed cemented size 5 r (k090988) lot.150359 lot 150359: (b)(4) items manufactured and released on 04-mar-2015.Expiration date: 2020-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Gmk-primary 02.07.0035rp patella resurfacing size 3 (k090988) lot.148620 lot 148620: (b)(4) items manufactured and released on 05-mar-2015.Expiration date: 2020-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 5/14MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16395233
Report Number3005180920-2023-00065
Device Sequence Number20441314
Product Code JWH
UDI-Device Identifier07630030818424
UDI-Public07630030818424
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model Number02.07.0514PSF
Device Catalogue Number02.07.0514PSF
Device Lot Number136098
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale